# SDR ASAA2015020710579

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 41,720 hours, 15,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 4 GALLEY ADJACENT TO R-2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND PERFORMED TEST OF LIGHT ASSY IAW MM 33-51-01-960-801.  OPS NORMAL.
